On the Norms of Toeplitz and Hankel Matrices with Pell Numbers


Karpuz E. G., ATEŞ F., GÜNGÖR A. D., CANGÜL İ. N., ÇEVİK A. S.

International Conference on Numerical Analysis and Applied Mathematics, Rhodes, Greece, 19 - 25 September 2010, vol.1281, pp.1117-1118 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1281
  • Doi Number: 10.1063/1.3497842
  • City: Rhodes
  • Country: Greece
  • Page Numbers: pp.1117-1118
  • Bursa Uludag University Affiliated: Yes

Abstract

Let us define A = [a(ij)](i,j=0)(n-1) and B = [b(ij)](i,j=0)(n-1) as n x n Toeplitz and Hankel matrices, respectively, such that a(ij) = Pi-j and b(ij) = Pi+j, where P denotes the Pell number. We present upper and lower bounds for the spectral norms of these matrices.